# SDR UALA2009060501612

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 29,925 hours, 7,628 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LARGE HYD LEAK NEAR TOP OF RIGHT GEAR LEG.  REPLACED LANDING GEAR DOWN HYDRAULIC LINE.  LEAK CHECKS OKAY.
